# SDR CA021021005

- Difficulty date: October 20, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Broken
- Location: Strobe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A/C SHUTDOWN, PILOT NOTICED ANTI-COLLISION BEACON LENS BROKEN, WITH TOP PORTION MISSING BUT BASE STILL INTACT. MAINTENANCE NOTIFIED AND INSPECTION OF TAIL ROTOR SYSTEM AND BLADES CARRIED OUT, NO DAMAGE FOUND. LENS DAMAGE APPARENTLY CAUSED BY OVERTIGHTENED MOUNTING CLAMP AFTER RECENT REPLACEMEN T 8.8 HOURS PRIOR TO INCIDENT.
